Some new thoughts on old results of R. T. Seeley


Dateien zu dieser Ressource

Prüfsumme: MD5:841292952a7a119a36d9cdd052572c09

DENK, Robert, Giovanni DORE, Matthias HIEBER, Jan PRÜSS, Alberto VENNI, 2004. Some new thoughts on old results of R. T. Seeley. In: Mathematische Annalen. 328(4), pp. 545-583

@article{Denk2004thoug-559, title={Some new thoughts on old results of R. T. Seeley}, year={2004}, number={4}, volume={328}, journal={Mathematische Annalen}, pages={545--583}, author={Denk, Robert and Dore, Giovanni and Hieber, Matthias and Prüss, Jan and Venni, Alberto} }

Hieber, Matthias Dore, Giovanni Denk, Robert Prüss, Jan Denk, Robert First publ. in: Mathematische Annalen 328 (2004), 4, pp. 545-583 Some new thoughts on old results of R. T. Seeley application/pdf Prüss, Jan 2004 Venni, Alberto Dore, Giovanni 2011-03-22T17:45:03Z In this paper we show that the Lp-reslization of a vector-valued elliptic boundary value problem (A,Bj) admits a bounded H-infinity calculus on Lp (G;E), p>1, provided the top-order coefficients of A are Hölder continuous. Here G denotes a domain in Rn with compact C2m-boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H-infinity calculus and kernel estimates for the solution of (A,Bj). Venni, Alberto eng terms-of-use Hieber, Matthias 2011-03-22T17:45:03Z

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

rd28.pdf 150

Das Dokument erscheint in:

terms-of-use Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: terms-of-use

KOPS Suche


Mein Benutzerkonto